# SDR DALA2022060303883

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 6,156 hours, 2,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHK NOTED FWD GALLEY EMERGENCY EXIT SIGN LIGHT INOP. REMOVED AND REPLACED LAMP MODULE - EMERGENCY EXIT SIGN LIGHT OPS CHK NML. REF CMM 25-30-16. OK FOR SVC. (LP# 8823649)
